# SDR R61A20100428

- Difficulty date: September 2, 2010
- Submitted: September 4, 2010
- Operation: Air carrier
- Aircraft: N866RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000129
- Aircraft time: 11,229 hours, 6,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 170656603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON LT LONGITUDINAL FLOORBEAM BETWEEN FR85 AND FR 90.  MX REPLACED LT LONGITUDINAL FLOORBEAM P/N 170-65669-03 IAW EMB 170 SRM.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
